MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 6 HOLES/84MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 6 HOLES/84MM; APPLIANCE,FIXATION,NAIL
Model Number 245.061
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height 6 ft.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent open reduction internal fixation (orif) of ankle and hardware removal due to non-union.The patient was originally implanted with locking compression plate and locking screws on an unknown date.The patient was non-compliant to post-operative instruction causing a non-union and removal of hardware.Medical intervention required the removal of hardware and re-instrumenting.The procedure was completed.Patient outcome is unknown.This is report 2 of 3 for (b)(4).This report is for unknown screws.

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 6 HOLES/84MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9516406
Report Number2939274-2019-62760
Device Sequence Number16994987
Product Code KTT
UDI-Device Identifier10886982169594
UDI-Public(01)10886982169594
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.061
Device Catalogue Number245.061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75